Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 36, NWS Bismarck, ND

January 17, 201115 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Jan 17, 2011, 3:18 PM CST for 15 counties in North Dakota. It took effect at Jan 17, 2011, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2011, 3:18 PM CST (21:18 UTC)
In effect from
Jan 17, 2011, 6:00 PM CST
Expired
Jan 18, 2011, 8:54 AM CST
In force
15 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 107 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS43 KBIS 172118
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM CST MON JAN 17 2011

...VERY COLD WIND CHILLS EAST TONIGHT AND TUESDAY MORNING...

.SUB ZERO TEMPERATURES AND NORTH WINDS AROUND 5 MPH WILL COMBINE
TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY
MORNING OVER EASTERN NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR
35 BELOW IN SOME AREAS.

NDZ005-013-023-025-180530-
/O.NEW.KBIS.WC.Y.0036.110118T0000Z-110118T1500Z/
ROLETTE-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON
318 PM CST MON JAN 17 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ036-037-047-048-050-051-180530-
/O.NEW.KBIS.WC.Y.0036.110118T0300Z-110118T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
318 PM CST MON JAN 17 2011

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
TUESDAY. 

* WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

TM
5 follow-up statements
983 
WWUS43 KBIS 180051
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
651 PM CST MON JAN 17 2011

...VERY COLD WIND CHILLS NORTH CENTRAL AND EAST TONIGHT AND
TUESDAY MORNING...

.SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL COMBINE
TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY
MORNING OVER NORTH CENTRAL AND EASTERN NORTH DAKOTA. WIND CHILLS
COULD DROP TO NEAR 35 BELOW IN SOME AREAS.

NDZ002>004-011-012-022-180900-
/O.EXA.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BURKE-RENVILLE-BOTTINEAU-WARD-MCHENRY-SHERIDAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...MINOT...
TOWNER...MCCLUSKY
651 PM CST MON JAN 17 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ005-013-023-025-180900-
/O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
ROLETTE-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON
651 PM CST MON JAN 17 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ036-037-047-048-050-051-180900-
/O.CON.KBIS.WC.Y.0036.110118T0300Z-110118T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
651 PM CST MON JAN 17 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS OF 25 TO 35 BELOW ZERO CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
WAA
802 
WWUS43 KBIS 180614
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1214 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY CONTINUES INTO TUESDAY MORNING OVER EAST
CENTRAL NORTH DAKOTA...

.SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL COMBINE
TO PRODUCE WIND CHILL VALUES OF BETWEEN 25 AND 35 BELOW ZERO
THROUGH TUESDAY MORNING OVER EAST CENTRAL NORTH DAKOTA. WIND CHILL
TEMPERATURES TO NEAR 40 BELOW ARE POSSIBLE IN A FEW AREAS.

NDZ002-003-011-180715-
/O.CAN.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BURKE-RENVILLE-WARD-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...MINOT
1214 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL TEMPERATURES HAVE RISEN TO LEVELS THAT ARE WARMER THEN
WHAT IS NEEDED FOR CRITICAL CRITERIA...THUS THE WIND CHILL
ADVISORY HAS BEEN CANCELLED.

$$

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500-
/O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1214 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILLS OF 25 TO 40 BELOW ZERO CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

KS
625 
WWUS43 KBIS 180956
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
356 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY CONTINUES THROUGH MID MORNING TUESDAY OVER
EAST CENTRAL NORTH DAKOTA...

.SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL CONTINUE
TO PRODUCE WIND CHILL VALUES BETWEEN 25 AND 35 BELOW ZERO THROUGH
MID MORNING OVER EAST CENTRAL NORTH DAKOTA. ISOLATED WIND CHILL
TEMPERATURES TO NEAR 40 BELOW ARE ALSO POSSIBLE.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500-
/O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
356 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILL TEMPERATURES BETWEEN 25 AND 35 BELOW ZERO WILL
  CONTINUE THROUGH MID MORNING. 

* ISOLATED SPOTS OF WIND CHILL TEMPERATURES TO 40 BELOW ARE
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

KS
718 
WWUS43 KBIS 181322
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
722 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY CONTINUES THROUGH 9 AM CST THIS MORNING
OVER EAST CENTRAL NORTH DAKOTA...

.SUB ZERO TEMPERATURES AND NORTH WINDS 5 TO 10 MPH WILL CONTINUE
TO PRODUCE WIND CHILL VALUES BETWEEN 25 AND 30 BELOW ZERO THROUGH
MID MORNING OVER EAST CENTRAL NORTH DAKOTA.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181500-
/O.CON.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
722 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING... 

* WIND CHILL TEMPERATURES TO 30 BELOW ARE POSSIBLE THROUGH 9 AM
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
TWH
453 
WWUS43 KBIS 181454
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
854 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY IS CANCELLED...

.THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WINTER
WEATHER ADVISORY.

WIND CHILL VALUES HAVE INCREASED TO ABOVE NEGATIVE 25 DEGREES.
THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-181600-
/O.CAN.KBIS.WC.Y.0036.000000T0000Z-110118T1500Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
854 AM CST TUE JAN 18 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

* WIND CHILL VALUES WILL CONTINUE TO INCREASE ABOVE NEGATIVE 25
  DEGREES THROUGH THE DAY.

$$

TM

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 17, 12:46 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 17, 12:46 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1246 PM CST MON JAN 17 2011

.UPDATE...MODIFIED THE HOURLY SENSIBLE WEATHER GRIDS TO REFLECT
THE CURRENT OBSERVATIONS AND TRENDS. ALSO ADDED ISOLATED SNOW
SHOWERS TO THE NORTHEASTERN COUNTIES BASED OFF THE KMBX WSR-88D
ECHOES AND THE RUGBY SURFACE OBS. UPDATED PRODUCTS OUT SHORTLY.

&&

.DISCUSSION...SURFACE HIGH PRESSURE CONTINUES TO NOSE INTO THE
REGION WITH THE 6MB/3HR PRESSURE RISE TENDENCY BULLS-EYE ENTERING
WEST-CENTRAL SOUTH DAKOTA. THE GREATEST WIND SPEEDS AND GUSTS
CONTINUE TO BE LOCATED ALONG THE JAMES AND RED RIVER BASINS. THIS
IS GENERATING BLOWING AND DRIFTING SNOW IN THE EASTERN CWA WITH
VISIBILITY RESTRICTIONS GENERALLY RANGING FROM 1 TO 3 STATUTE
MILES. WILL NOT ISSUE AN ADVISORY SINCE VISIBILITY RESTRICTION
ADVISORY CRITERION IS LESS THAN 1/2 A MILE. HOWEVER...WILL
CONTINUE TO HANDLE THIS SITUATION WITH THE HWO.

&&

.AVIATION...HIGH PRESSURE CONTINUES TO BUILD INTO THE FORECAST AREA
CAUSING BRISK NORTH SURFACE WINDS.  CEILINGS ARE GENERALLY 3 TO 5
THOUSAND AGL...BUT ARE OCCASIONALLY 1 TO 3 THOUSAND WITH
VISIBILITIES 1 TO 3 MILES IN LIGHT SNOW.  CONDITIONS WILL CONTINUE
TO IMPROVE THROUGH THE AFTERNOON...BUT ANOTHER UPPER LEVEL
DISTURBANCE TONIGHT WILL BRING MORE SNOW TO THE AREA WITH MAINLY
MVFR CONDITIONS...BUT BRIEFLY LOWER IN HEAVIER SNOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...UPDATE
TSW...AVIATION
Hazardous weather outlook, Jan 17, 1:01 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CST MON JAN 17 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-181915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
101 PM CST MON JAN 17 2011 /1201 PM MST MON JAN 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF BLOWING AND DRIFTING SNOW WILL CONTINUE ACROSS THE JAMES
RIVER BASIN THIS AFTERNOON. MOTORISTS TRAVELING FROM BISMARCK TO
JAMESTOWN AND SOUTH INTO OAKES MIGHT BRIEFLY ENCOUNTER
VISIBILITIES AROUND ONE MILE AT TIMES.

ANOTHER ROUND OF LIGHT SNOW WILL DEVELOP TONIGHT. SNOWFALL
ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE BY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODIC CHANCES OF SNOW TUESDAY THROUGH SUNDAY AS
SEVERAL WEAK SYSTEMS MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL REPORTS.

In the hours before

Local storm report, Jan 17, 9:29 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 AM CST MON JAN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             GARRISON                47.65N 101.42W
01/17/2011  M2.3 INCH        MCLEAN             ND   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

&&

SWICHE
Local storm report, Jan 17, 12:26 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 PM CST MON JAN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     SNOW             7 SE BUTTE              47.77N 100.56W
01/17/2011  M3.2 INCH        SHERIDAN           ND   PUBLIC

            24 HOUR SNOWFALL TOTAL

&&

SWALKER
Local storm report, Jan 17, 2:25 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
225 PM CST MON JAN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             BISMARCK                46.81N 100.78W
01/17/2011  M1.8 INCH        BURLEIGH           ND   OFFICIAL NWS OBS

            30 HOUR SNOWFALL TOTAL AT NWS BISMARCK.

&&

PAYD

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.